# SDR CALA2013101191956

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,805 hours, 27,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK ON R4 DOOR INNER SKIN 10 INCHES FROM FWD EDGE & 31 INCHES FROM TOP EDGE.  CUTOUT DAMAGE AREA ON R4 DOOR INNER SKIN 10 INCHES FROM FWD EDGE & 31" FROM TOP EDGE. FABRICATED DOUBLER & SHIM, INSTALLED IAW SRM 20-41-02 & 51-70-13 FIG 1.
